A subclass with bi-univalence involving (p,q)-Lucas polynomials and its coefficient bounds


Creative Commons License

Yalçın Tokgöz S. , Muthunagai K., Saravanan G.

BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, vol.26, no.3, pp.1015-1022, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.1007/s40590-020-00294-z
  • Title of Journal : BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA
  • Page Numbers: pp.1015-1022
  • Keywords: Analytic functions, Bi-univalent functions, (p, q)-Lucas polynomials, Fekete-Szego Inequality, FIBONACCI

Abstract

We have constructed a subclass of analytic bi-univalent functions using (p,q)-Lucas polynomials in this research contribution. Bounds for certain coefficients and Fekete-Szego inequalities have been estimated.